# SDR CA081113007

- Difficulty date: November 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 407012108101
- Condition: Deformed
- Location: Pitch Horn Assy
- Component: Pitch Horn Assy
- Component part number: 407012101115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WASHER BETWEEN THE T/R PITCH HORN AND PITCH LINK FOUND DEFORMED.
